MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 500ML

Medline Industries, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 500ML
Catalog Number DYNJPI500C
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "discovered pressure bag on arterial line deflated when earlier it was verified at appropriate pressure/clamped (only 2 hours since it was checked).".
 
Additional Manufacturer Narrative
The account reported finding pressure bag deflated, and the customer reported that new medline pressure bags with clamp are not maintaining necessary pressure for devices.A sample was received for investigation; the pressure bag was inflated to a pressure reading of 300 mmhg and the valve was set to maintain this pressure, and after 5 hours the pressure reading remained at 300 mmhg and the bag did not look to be deflated.Based on the complaint details, sample evaluation, and investigation, the complaint is not confirmed.Review of the sample did not confirm the reported issue--the pressure bag maintained air, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PRESSUREPLUS INFUSION BAG, 500ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50846475
Report Number1417592-2026-46967
Device Sequence Number18655291
Product Code KZD
UDI-Device Identifier10193489033113
UDI-Public10193489033113
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJPI500C
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown